Jodie Novak , Ph.D.

Professor

Dr. Jodie NovakContact Information

Education

  • Ph.D., Mathematics, Oklahoma State University (1995)
  • M.S., Mathematics, Oklahoma State University (1990)
  • B.S., Mathematics, Hendrix College (1987)

Current Research and Publications

  • J. Novak, Parametrizing Maximal Compact Subvarieties, Proceedings of the American Mathematical Society 24 (1996), no. 2, 969-975.
  • J. Novak, Explicit Realizations of Certain Representations of Sp(n,R) Via the Penrose Transform, Dissertation, Oklahoma State University, 1995
Shell

Contact Information

  • School of Mathematical Sciences, University of Northern Colorado
  • Ross 2239
  • Campus Box 122
  • 501 20th Street
  • Greeley, CO 80639
  • Tel: (970) 351-2820
  • Fax: (970) 351-1225